# SDR DL757010395

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 41,456 hours, 20,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 4 DOOR GIRT BAR BROKEN AND GUST ASSIST BOTTLE ACTIVATED   C/A REPLACED L 4 DOOR GIRT BAR AND DOOR ASSIST BOTTLE.  REPLACED L4 DOOR SLIDE PRECAUTIONARY. (IT DID NOT DEPLOY,DUE TO MALFUNCTIONING GIRT BAR.)  ORIGINAL PROBLEM WAS FLT ATT COULD NOT ARM L4 DOOR.  BWI MTC ARMED DOOR AND OPENED,  ACTIVATING ASSIST BOTTLE.  A/C FERRIED TO ATL FOR MTC.
